Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 129, NWS Memphis, TN

June 8, 2015Hardeman County, Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 8, 2015, 7:07 PM CDT for Hardeman County, Tennessee. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2015, 7:07 PM CDT (00:07 UTC)
Expired
Jun 8, 2015, 7:30 PM CDT
In force
23 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Hardeman County, TN

The radar

The Memphis radar (KNQA), 89 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 12:57 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 0.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2015-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 895 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2015-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
895 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
1707 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

690 
WUUS54 KMEG 090007
SVRMEG
TNC069-090030-
/O.NEW.KMEG.SV.W.0129.150609T0007Z-150609T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
707 PM CDT MON JUN 8 2015

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARDEMAN COUNTY IN WEST TENNESSEE...

* UNTIL 730 PM CDT

* AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  WHITEVILLE...OR 8 MILES NORTHWEST OF BOLIVAR...MOVING EAST AT 45
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BOLIVAR...CHICKASAW STATE FOREST...WHITEVILLE...SILERTON...
  CLOVERPORT...TOONE...HORNSBY...MIDDLEBURG...HEBRON...VILDO...
  SHANDY...LACY...PINE TOP...CEDAR CHAPEL AND TEAGUE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3512 8879 3518 8919 3543 8918 3543 8884
      3539 8884 3533 8879 3526 8878
TIME...MOT...LOC 0007Z 280DEG 39KT 3534 8911 

HAIL...1.00IN
WIND...60MPH
 
$$
1 follow-up statement
321 
WWUS54 KMEG 090028
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
728 PM CDT MON JUN 8 2015

TNC069-090038-
/O.EXP.KMEG.SV.W.0129.000000T0000Z-150609T0030Z/
HARDEMAN TN-
728 PM CDT MON JUN 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR HARDEMAN COUNTY WILL EXPIRE AT
730 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WESTERN TENNESSEE.

LAT...LON 3512 8879 3518 8919 3543 8918 3543 8884
      3539 8884 3533 8879 3526 8878
TIME...MOT...LOC 0027Z 280DEG 39KT 3534 8911 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 6:21 PM CDT, 46 minutes earlier.

Area forecast discussion, Jun 8, 6:21 PM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
621 PM CDT MON JUN 8 2015

.DISCUSSION...
UPDATED FOR THE 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 253 PM CDT MON JUN 8 2015/

DISCUSSION...

MAIN CONCERNS ARE NEAR-TERM...SURROUNDING THE ONGOING SEVERE
THREAT WHICH WILL LIKELY LAST THROUGH MID TO LATE EVENING FOR MUCH
OF THE MID-SOUTH...

CURRENTLY...A FRONTAL BOUNDARY WAS MOVING SOUTH APPROACHING
SOUTHEAST MO WHICH HAS BEEN PROVIDING FOCUS FOR THUNDERSTORM
DEVELOPMENT EARLY THIS AFTERNOON. SCATTERED THUNDERSTORMS HAVE
DEVELOPED EAST OF I-55 BUT HAVE LARGELY REMAINED BELOW SEVERE
LIMITS. CONFLUENCE ZONES/DIFFERENTIAL HEATING BOUNDARIES HAVE
PROVIDED FOCI FOR WARM SECTOR THUNDERSTORM DEVELOPMENT AND THIS
SHOULD CONTINUE THROUGH LATE AFTERNOON. THE AIRMASS IS
CHARACTERIZED BY SBCAPES AT OR ABOVE 1500 J/KG AREA-WIDE WHICH
SHOULD FOSTER VIGOROUS CONVECTIVE UPDRAFTS. KINEMATIC PROFILES ARE
NOT OVERLY CONDUCIVE...ALTHOUGH THEY ARE BECOMING MORE SO AS THE
AFTERNOON PROGRESSES. THE STRONGEST DEEP LAYER SHEAR IS RELEGATED
TO NORTHERN TENNESSEE WHERE 35-40 KTS OF EFFECTIVE SHEAR IS IN
PLACE. STORMS SHOULD CONTINUE TO ORGANIZE WITH DAMAGING WINDS AND
MARGINALLY SEVERE HAIL THE MAIN THREATS THROUGH THE REST OF THE
AFTERNOON.

FOR TONIGHT...CONVECTION WILL DIMINISH IN INTENSITY AND COVERAGE
AS THE FRONTAL BOUNDARY PUSHES SOUTH. MODELS CONTINUE TO BE
AGGRESSIVE IN SHUNTING THE FRONT THROUGH THE MID-SOUTH WHICH
SUGGESTS A DRIER FORECAST THAN PREVIOUS FORECASTS. THE TEMPERATURE
GRADIENT ASSOCIATED WITH THE FRONT IS WEAK AT BEST...SO
TEMPERATURES WILL STILL BE ABOVE AVERAGE EVEN IN THE POST-FRONTAL
AIRMASS TOMORROW. DEWPOINTS WILL DECREASE SLIGHTLY SO HEAT INDICES
WILL BE LOWER TOMORROW THAN THEY HAVE BEEN THE PAST FEW DAYS.
AIRMASS THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF NORTHERN
MISSISSIPPI THROUGH MID-WEEK AS SURFACE HIGH PRESSURE BEGINS TO
BUILD BACK INTO THE REGION.

BY LATE WEEK...MODEL SOLUTIONS AGREE THAT A SUMMERTIME REGIME
SHOULD BECOME ESTABLISHED AS RIDGING DEVELOPS WITH THUNDERSTORM
CHANCES EXPECTED DAILY DURING PEAK HEATING. THESE DIURNAL STORMS
WILL DIMINISH DURING THE NIGHTTIME HOURS WITH THIS CYCLE
REPEATING FOR THE FORESEEABLE FUTURE. TEMPERATURES WILL LIKELY BE
NEAR TO ABOVE AVERAGE THROUGH THE PERIOD.

TVT

&&

.AVIATION...

00Z TAF SET

THE NEXT COUPLE OF HOURS STILL POSES A VICINITY THREAT FOR
THUNDER AT EACH SITE...WITH AN ADDITIONAL CHANCE FOR AN ON
STATION SHOWER. OTHERWISE...THIS TAF PERIOD IS EXPECTED TO BE
VFR...WITH SOME LIGHT FOG/MVFR VSBY POSSIBLE AT BOTH MKL AND TUP
NEAR SUNRISE. WINDS WILL BE LIGHT AS THE COLD FRONT WEAKENS OVER
THE REGION. LATE IN THE PERIOD A FEW STORMS MAY REFORM NEAR
TUP...BUT COVERAGE SUGGESTS A VCTS REMARK.

JAB

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 8, 4:03 PM CDT, 3 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT MON JUN 8 2015

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-092315-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
403 PM CDT MON JUN 8 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE WEATHER MONDAY ACROSS NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL AND WEST TENNESSEE. THERE IS A
MARGINAL THREAT FOR SEVERE WEATHER ACROSS EAST CENTRAL ARKANSAS
AND NORTH MISSISSIPPI. DAMAGING WIND...LARGE HAIL...AND LOCALIZED
FLASH FLOODING ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING.

In the hours before

Local storm report, Jun 8, 4:08 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
408 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             BUENA VISTA             35.97N 88.28W
06/08/2015  E1.25 INCH       CARROLL            TN   BROADCAST MEDIA

            LARGE HAIL REPORTED.

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

&&

MRM
Local storm report, Jun 8, 4:24 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
424 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             BUENA VISTA             35.97N 88.28W
06/08/2015  E1.25 INCH       CARROLL            TN   BROADCAST MEDIA

            LARGE HAIL REPORTED.

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

0413 PM     TSTM WND DMG     2 E HENDERSON           35.44N 88.61W
06/08/2015                   CHESTER            TN   TRAINED SPOTTER

            SHINGLES OFF ROOF.

0418 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES DOWN AROUND JACKSON.

0418 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            WATER 6 INCHES DEEP REPORTED ON STREETS NEAR JACKSON
            GENERAL HOSPITAL.

&&

MRM
Local storm report, Jun 8, 4:34 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
434 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   PUBLIC

            SEVERAL LARGE TREES...TREE LIMBS...AND POWER LINES DOWN
            ACROSS MADISON COUNTY TENNESSEE.

&&

JLH
Local storm report, Jun 8, 4:45 PM CDT, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
445 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             BUENA VISTA             35.97N 88.28W
06/08/2015  E1.25 INCH       CARROLL            TN   BROADCAST MEDIA

            LARGE HAIL REPORTED.

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

0220 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   TRAINED SPOTTER

            TREES DOWN AND HOUSES DAMAGED ALONG HIGHWAY 412 NEAR
            BELLS.

0413 PM     TSTM WND DMG     2 E HENDERSON           35.44N 88.61W
06/08/2015                   CHESTER            TN   TRAINED SPOTTER

            SHINGLES OFF ROOF.

0418 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES DOWN AROUND JACKSON.

0418 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            WATER 6 INCHES DEEP REPORTED ON STREETS NEAR JACKSON
            GENERAL HOSPITAL.

0420 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   PUBLIC

            SEVERAL LARGE TREES...TREE LIMBS...AND POWER LINES DOWN
            ACROSS MADISON COUNTY TENNESSEE.

&&

MRM
Special weather statement, Jun 8, 5:59 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
559 PM CDT MON JUN 8 2015

TNZ004-082330-
HENRY TN-
559 PM CDT MON JUN 8 2015

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL UNTIL 630 PM CDT FOR...

NORTHEASTERN HENRY COUNTY IN NORTHWEST TENNESSEE...

AT 559 PM CDT...A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR
LARGER AND WINDS AT LEAST 40 MPH WAS LOCATED 12 MILES SOUTHEAST OF
MURRAY...MOVING SOUTH AT 15 MPH.

PEOPLE IN NORTHEASTERN HENRY COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3636 8802 3636 8809 3632 8810 3650 8829
      3650 8806 3644 8806 3640 8802 3637 8800
TIME...MOT...LOC 2259Z 354DEG 12KT 3652 8812
Local storm report, Jun 8, 7:04 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
704 PM CDT MON JUN 08 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 PM     TSTM WND DMG     POTTS CAMP              34.65N 89.31W
06/08/2015                   MARSHALL           MS   BROADCAST MEDIA

            2 LARGE TREES DOWN ON HOUSES IN POTTS CAMP AREA.

0210 PM     HAIL             BUENA VISTA             35.97N 88.28W
06/08/2015  E1.25 INCH       CARROLL            TN   BROADCAST MEDIA

            LARGE HAIL REPORTED.

0215 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   BROADCAST MEDIA

            LARGE TREES DOWN BLOCKING HIGHWAY 79 AROUND THE FORKED
            DEER RIVER BRIDGE NEAR BELLS.

0220 PM     TSTM WND DMG     BELLS                   35.72N 89.09W
06/08/2015                   CROCKETT           TN   TRAINED SPOTTER

            TREES DOWN AND HOUSES DAMAGED ALONG HIGHWAY 412 NEAR
            BELLS.

0220 PM     TSTM WND DMG     S DYER                  36.07N 88.99W
06/08/2015                   GIBSON             TN   EMERGENCY MNGR

            TOPS OF TREES SNAPPED. MAIL BOXES DAMAGED AROUND THE
            GIBSON HIGH SCHOOL AREA AND AROUND 130 TRENTON HIGHWAY.

0413 PM     TSTM WND DMG     2 E HENDERSON           35.44N 88.61W
06/08/2015                   CHESTER            TN   TRAINED SPOTTER

            SHINGLES OFF ROOF.

0418 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            SEVERAL TREES DOWN AND POWER LINES DOWN AROUND JACKSON.

0418 PM     FLASH FLOOD      JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   TRAINED SPOTTER

            WATER 6 INCHES DEEP REPORTED ON STREETS NEAR JACKSON
            GENERAL HOSPITAL.

0420 PM     TSTM WND DMG     JACKSON                 35.63N 88.83W
06/08/2015                   MADISON            TN   PUBLIC

            SEVERAL LARGE TREES...TREE LIMBS...AND POWER LINES DOWN
            ACROSS MADISON COUNTY TENNESSEE.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 7:23 PM CDTSevere Thunderstorm WarningMEGHenderson, Madison37 min
Jun 8, 7:26 PM CDTFlash Flood WarningMEGDecatur, Hardin, Henderson, Madison2 hr
Jun 8, 7:35 PM CDTSevere Thunderstorm WarningMEGTipton25 min
Jun 8, 7:43 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman32 min
Jun 8, 8:14 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy31 min
Jun 8, 8:18 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby29 min
Jun 8, 8:41 PM CDTSpecial Weather StatementMEGFayette, Shelby49 min
Jun 8, 8:43 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman32 min
Jun 8, 8:49 PM CDTFlash Flood WarningMEGChester, Fayette, Hardeman, McNairy3 hr
Jun 8, 9:35 PM CDTSpecial Weather StatementMEGShelby55 min
Jun 8, 10:04 PM CDTSevere Thunderstorm WarningMEGFayette, Shelby41 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.